IJPAM: Volume 92, No. 4 (2014)
QUASI CONTINUOUS FUZZY MULTIFUNCTIONS
Department of Mathematics
Victoria Institution (College)
78 B, A.P.C. Road, Kolkata, 700009, INDIA
Abstract. We have already introduced upper and lower (weakly) quasi continuous fuzzy multifunctions in [#!ab!#] ([#!ab!#]). In [#!mal!#], Malakar introduced fuzzy -continuous multifunctions. Again Mukherjee and Malakar have introduced fuzzy almost continuous multifunctions [#!mm!#]. In this paper we have established a mutual relationships among these fuzzy multifunctions.
Received: August 3, 2013
AMS Subject Classification: 54A40, 54C99
Key Words and Phrases: fuzzy almost regular space, fuzzy almost preopen multifunction, -cluster point of a fuzzy set
Download paper from here.
DOI: 10.12732/ijpam.v92i4.3 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 471 -
This work is licensed under the Creative Commons Attribution International License (CC BY).